MathSciNet Relay Station
MathSciNet bibliographic data
MR1286007 58B30 (46L87 58F06 81R50)
Sheu, Albert J.-L. Symplectic leaves and deformation quantization. Proc. Amer. Math. Soc. 124 (1996), no. 1, 95–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement